# SDR 99ZZZX2621

- Difficulty date: June 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 821
- Engine: Garrtt TPE3311
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABE/IAD - FLT 7155 - DURING TAKEOFF, AIRCRAFT ABORTED TAKEOFF DUE TO RT ENGINE NOT MAKING REQUIRED TORQUE.  AIRCRAFT FERRIED TO IAD.  MAINTENANCE REPLACED RT DELTA POWER BOX, ADJUSTED PROP GOVERNOR III, MAX POWER, AND EGT COMP, OPS CHECK AND MAINTENANCE, RUNS GOOD.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.  (X)
